Bullous drug reaction
Bullous drug reaction (also known as a "Bullous drug eruption," "Generalized bullous fixed drug eruption," and "Multilocular bullous fixed drug eruption":554) most commonly refers to a drug reaction in the erythema multiforme group.:129 These are uncommon reactions to medications, with an incidence of 0.4 to 1..2 per million person-years for toxic epidermal necrolysis and 1.2 to 6.0 per million person-years for Stevens–Johnson syndrome.:129 The primary skin lesions are large erythemas (faintly discernable even after confluence), most often irregularly distributed and of a characteristic purplish-livid color, at times with flaccid blisters.:554
- Rapini, Ronald P.; Bolognia, Jean L.; Jorizzo, Joseph L. (2007). Dermatology: 2-Volume Set. St. Louis: Mosby. p. 470. ISBN 1-4160-2999-0.
- Freedberg, et al. (2003). Fitzpatrick's Dermatology in General Medicine. (6th ed.). McGraw-Hill. ISBN 0-07-138076-0.
- James, William; Berger, Timothy; Elston, Dirk (2005). Andrews' Diseases of the Skin: Clinical Dermatology. (10th ed.). Saunders. ISBN 0-7216-2921-0.
|This cutaneous condition article is a stub. You can help Wikipedia by expanding it.|